# SDR AALA201509289017

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 35,438 hours, 26,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2590
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, REPLACE L2 DOOR CYLINDER, PRESS GAUGE IS INOPERATIVE.  R & R DOOR CYLINDER IAW AMM 52-13-14-400-001.
